PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994-1995 | 112 | 1 | 1-11
Tytuł artykułu

Some remarks on the asymptotic behaviour of the iterates of a bounded linear operator

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We discuss the problem of characterizing the possible asymptotic behaviour of the norm of the iterates of a bounded linear operator between two Banach spaces. In particular, given an increasing sequence of positive numbers tending to infinity, we construct Banach spaces such that the norm of the iterates of a suitable multiplication operator between these spaces assumes (or exceeds) the values of this sequence.
Słowa kluczowe
Twórcy
  • Belgosuniversitet, Matematicheskiǐ Fakul'tet, Pl. Nezavisimosti, BR-220050 Minsk, Belarus
  • Universität Würzburg, Mathematisches Institut, Am Hubland, D-97074 Würzburg, Germany
  • Belgosuniversitet, Matematicheskiǐ Fakul'tet, Pl. Nezavisimosti, BR-220050 Minsk, Belarus
Bibliografia
  • [1] J. Appell and P. P. Zabreĭko, On analyticity conditions for the superposition operator in ideal function spaces, Boll. Un. Mat. Ital. 4-C (1985), 279-295.
  • [2] J. Appell and P. P. Zabreĭko, Analytic superposition operators, Dokl. Akad. Nauk BSSR 29 (1985), 878-881 (in Russian).
  • [3] K. Goebel and W. A. Kirk, Topics in Metric Fixed Point Theory, Cambridge Univ. Press, Cambridge, 1990.
  • [4] P. R. Halmos, Lectures in Ergodic Theory, Chelsea, New York, 1956.
  • [5] G. H. Hardy, J. E. Littlewood and G. Pólya, Inequalities, Cambridge Univ. Press, Cambridge, 1934.
  • [6] M. A. Krasnosel'skiĭ and Ya. B. Rutitskiĭ, Convex Functions and Orlicz Spaces, Fizmatgiz, Moscow, 1958 (in Russian); English transl.: Noordhoff, Groningen, 1961.
  • [7] M. A. Krasnosel'skiĭ and P. P. Zabreĭko, Geometrical Methods of Nonlinear Analysis, Nauka, Moscow, 1975 (in Russian); English transl.: Springer, Berlin, 1984.
  • [8] W. A. J. Luxemburg and A. C. Zaanen, Riesz Spaces I, North-Holland, Amsterdam, 1974.
  • [9] M. Novak, Unions and intersections of families of $L^p$ spaces, Math. Nachr. 136 (1988), 241-251.
  • [10] M. M. Rao and Z. D. Ren, Theory of Orlicz Spaces, M. Dekker, New York, 1991.
  • [11] A. Schönhage, Approximationstheorie, de Gruyter, Berlin, 1971.
  • [12] P. P. Zabreĭko, Ideal function spaces, Yaroslavl. Gos. Univ. Vestnik 8 (1974), 12-52 (in Russian).
  • [13] P. P. Zabreĭko, Error estimates for successive approximations and spectral properties of linear operators, Numer. Funct. Anal. Optim. 11 (1990), 823-838.
  • [14] P. P. Zabreĭko, A. I. Koshelev, M. A. Krasnosel'skiĭ, S. G. Mikhlin, L. S. Rakovshchik and V. Ya. Stetsenko, Integral Equations, Nauka, Moscow, 1968 (in Russian); English transl.: Noordhoff, Leyden, 1975.
  • [15] E. Zeidler, Nonlinear Functional Analysis and its Applications I, Springer, Berlin, 1990.
  • [16] K. Zhu, Operator Theory in Function Spaces, M. Dekker, New York, 1990.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv112i1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.